This case involves a 33-year-old male patient with Crohn’s disease with a history of a hemicolectomy. For 2 years following the procedure, the patient tried multiple regiments to control his symptoms but continued to have 10-15 stool per day. A TPMT test was done and the results came back normal. The patient was then prescribed 50mg of 6-MP daily by his gastroenterologist. A week after his first dose, the patient presented to the emergency room with altered mental status, shortness of breath, and tongue swelling. On physical exam, the patient exhibited a patent airway. He was treated with epinephrine, pepcid, and solumedrol. He was then intubated for airway protection due to his increasing altered mental status. The patient quickly developed severe acidosis and acute kidney injury and was given fluids and bicarb. In spite of this treatment, the patient coded twice in the emergency room. He remained in the ICU on pressors during his first 24 hours of admission and his systolic blood pressure remained very low. The patient’s extremities began to feel cold and mottled with decreased peripheral pulses and necrotic digits. The patient eventually required amputations of all extremities.